Exact propagators for some degenerate hyperbolic operators

Richard Beals Department of Mathematics, Yale University Yakar Kannai Department of Mathematics, Weizmann Institute of Science

TBD mathscidoc:1701.333083

Arkiv for Matematik, 44, (2), 191-209, 2005.3
Exact propagators are obtained for the degenerate second order hyperbolic operators ∂^{2}_{$t$}-$t$^{2$l$}Δ_{$x$},$l$=1,2,..., by analytic continuation from the degenerate elliptic operators ∂^{2}_{$t$}+$t$^{2$l$}Δ_{$x$}. The partial Fourier transforms are also obtained in closed form, leading to integral transform formulas for certain combinations of Bessel functions and modified Bessel functions.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:17 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{richard2005exact,
  title={Exact propagators for some degenerate hyperbolic operators},
  author={Richard Beals, and Yakar Kannai},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203617303646892},
  booktitle={Arkiv for Matematik},
  volume={44},
  number={2},
  pages={191-209},
  year={2005},
}
Richard Beals, and Yakar Kannai. Exact propagators for some degenerate hyperbolic operators. 2005. Vol. 44. In Arkiv for Matematik. pp.191-209. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203617303646892.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved